The smoothness of dependence on initial conditions for solutions of non-linear parabolic equations

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
JournalMoscow University Mathematics Bulletin
Volume34
Issue number2
Publication statusPublished - 1979

Cite this

@article{a67061ddbc4941c5b7388bee748c94be,
title = "The smoothness of dependence on initial conditions for solutions of non-linear parabolic equations",
author = "Sergei Kuksin",
year = "1979",
language = "English",
volume = "34",
journal = "Moscow University Mathematics Bulletin",
issn = "0027-1322",
publisher = "Allerton Press Inc.",
number = "2",

}

The smoothness of dependence on initial conditions for solutions of non-linear parabolic equations. / Kuksin, Sergei.

In: Moscow University Mathematics Bulletin, Vol. 34, No. 2, 1979.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The smoothness of dependence on initial conditions for solutions of non-linear parabolic equations

AU - Kuksin, Sergei

PY - 1979

Y1 - 1979

M3 - Article

VL - 34

JO - Moscow University Mathematics Bulletin

JF - Moscow University Mathematics Bulletin

SN - 0027-1322

IS - 2

ER -